# SDR QXEA2017053100394

- Difficulty date: May 15, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85360221255
- Condition: Corroded
- Location: Bs 281-373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L CORRODED AT BS 281- 301, AND 361 - 373. REMOVED THE STRINGER IAW SRM 51-42-05-02-01, AND SRM 51-40-07-02-01. INSTALLED A NEW STRINGER IAW SRM 51-42-05-02-01, SRM 51-40-07-02-01, SRM 51-40-15-02-01, SRM 51-23-00-00-01, AND SRM 51-25-10-02-01.
